# SDR UALA2011032101357

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 66,261 hours, 24,894 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH WAY LIGHTING AT AFT CABIN SECTION WILL NOT LIGHT.  CHECKED PATH LIGHTING AND DEFERRED REF MEL 3351C.  TRACED POWER PROBLEM BACK TO SIDE WALL POWER SOURCE AT ROW 33ABC.  REPLACED INVERTER, NO HELP.  RE-INSTALLED OLD PART.  REF TO WD33-51-22 NO PWR COMING FROM CONN D6630 BAD PWR SUPPLY, PART ON AOG P1421.  ACCESS FOR PWR PACK.  ACCESS FOR POWER SUPPLY IS TO LOWER AFT GALLEY OVERHEAD LIGHT.  REPLACED BATTERY PACK AND ALL LIGHTS ARE OK EXCEPT EEL LIGHT BY LAST ROW OF SEATS.  DF IS NOW WITHIN MEL LIMITS.  REPLACED LAMP AT ROW 34.
